Alert archive / Iowa / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 320, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Aug 18, 2011, 5:25 PM CDT for Montgomery County, Pottawattamie County, Iowa. It was in force for 50 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 18, 2011, 5:25 PM CDT (22:25 UTC)
- Expired
- Aug 18, 2011, 6:15 PM CDT
- In force
- 50 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
The radar
The Omaha radar (KOAX), 107 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 18, 5:55 PM CDT | TSTM WND GST 64 | Red Oak, IA | |
| Aug 18, 6:03 PM CDT | HAIL 1 | 4 N Villisca, IA | WINDS ESTIMATED AT 70 MPH. |
| Aug 18, 6:03 PM CDT | HAIL 1 | 4 S Stanton, IA | WIND ESTIMATED AT 70 MPH. |
| Aug 18, 6:03 PM CDT | HAIL 2.75 | 4 S Stanton, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 18, 1:27 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 10.4 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1181 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 683 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 234 m²/s²
- 0-3 km storm-relative helicity
- 385 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 11.7
The text
As transmitted, in the capitals the NWS used until 2016.
767
WUUS53 KOAX 182225
SVROAX
IAC137-155-182315-
/O.NEW.KOAX.SV.W.0320.110818T2225Z-110818T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
525 PM CDT THU AUG 18 2011
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MONTGOMERY COUNTY IN SOUTHWEST IOWA...
SOUTHEASTERN POTTAWATTAMIE COUNTY IN SOUTHWEST IOWA...
* UNTIL 615 PM CDT
* AT 521 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS OF AROUND 60 MPH OR HIGHER. THIS STORM WAS LOCATED
NEAR ELLIOTT...OR 44 MILES EAST OF OMAHA...AND MOVING SOUTH AT 25
MPH.
* LOCATIONS IMPACTED INCLUDE...
RED OAK...STANTON...VILLISCA...COBURG AND VIKING LAKE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN QUICKLY FLOOD ROADS...SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4091 9526 4121 9535 4122 9515 4116 9515
4116 9506 4095 9492 4090 9493
TIME...MOT...LOC 2226Z 341DEG 22KT 4110 9517
WIND...HAIL 60MPH 1.00IN
$$
BOUSTEAD3 follow-up statements
950
WWUS53 KOAX 182234
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
534 PM CDT THU AUG 18 2011
IAC155-182244-
/O.CAN.KOAX.SV.W.0320.000000T0000Z-110818T2315Z/
POTTAWATTAMIE IA-
534 PM CDT THU AUG 18 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN POTTAWATTAMIE
COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
SOUTHWEST POTTAWATTAMIE COUNTY UNTIL 6 PM.
LAT...LON 4091 9521 4113 9530 4116 9515 4116 9506
4095 9492 4090 9493
TIME...MOT...LOC 2234Z 317DEG 15KT 4109 9514
$$
IAC137-182315-
/O.CON.KOAX.SV.W.0320.000000T0000Z-110818T2315Z/
MONTGOMERY IA-
534 PM CDT THU AUG 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MONTGOMERY
COUNTY UNTIL 615 PM CDT...
AT 531 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR ELLIOTT...OR 46 MILES EAST OF OMAHA...MOVING SOUTHEAST
AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
RED OAK...STANTON...VILLISCA AND VIKING LAKE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4091 9521 4113 9530 4116 9515 4116 9506
4095 9492 4090 9493
TIME...MOT...LOC 2234Z 317DEG 15KT 4109 9514
WIND...HAIL 60MPH 1.00IN
$$
BOUSTEAD055
WWUS53 KOAX 182248
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
548 PM CDT THU AUG 18 2011
IAC137-182315-
/O.CON.KOAX.SV.W.0320.000000T0000Z-110818T2315Z/
MONTGOMERY IA-
548 PM CDT THU AUG 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
MONTGOMERY COUNTY UNTIL 615 PM CDT...
AT 545 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR STANTON...OR 43 MILES NORTH OF TARKIO...MOVING SOUTH AT
25 MPH.
LOCATIONS IMPACTED INCLUDE...
STANTON...VILLISCA AND VIKING LAKE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4091 9521 4104 9526 4113 9512 4116 9506
4095 9492 4090 9493
TIME...MOT...LOC 2249Z 340DEG 24KT 4100 9508
WIND...HAIL 60MPH 1.00IN
$$
BOUSTEAD768
WWUS53 KOAX 182311
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
611 PM CDT THU AUG 18 2011
IAC137-182321-
/O.EXP.KOAX.SV.W.0320.000000T0000Z-110818T2315Z/
MONTGOMERY IA-
611 PM CDT THU AUG 18 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MONTGOMERY COUNTY WILL
EXPIRE AT 615 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM.
REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
SOUTHEAST MONTGOMERY COUNTY AND EASTERN PAGE COUNTY UNTIL 645
PM.
LAT...LON 4091 9521 4104 9526 4113 9512 4116 9506
4095 9492 4090 9493
TIME...MOT...LOC 2311Z 340DEG 24KT 4086 9501
$$
BOUSTEADWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 3:18 PM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, Aug 18, 3:18 PM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 318 PM CDT THU AUG 18 2011 .DISCUSSION... TONIGHT... THE MAIN FORECAST CONCERN IS POTENTIAL FOR SEVERE THUNDERSTORMS... ESPECIALLY PRIOR TO 1 AM CDT. ONGOING MESOSCALE CONVECTIVE SYSTEM SHOULD CONTINUE TO EXPAND IN COVERAGE...THEN PUSH SOUTHEAST OUT OF THE AREA. DECENT INSTABILITY WAS NOTED IN 18Z KOAX SOUNDING WITH CAPE VALUES AROUND 3000 J/KG. PRECIPITABLE WATER VALUE WAS OVER 1.50 INCHES AND HAVE HAD SOME RAINFALL REPORTS OVER 1 INCH SO FAR. SOUTHERLY WINDS SHOULD TURN MORE TOWARD THE EAST AND NORTHEAST OVERNIGHT WITH LOWS 60 TO 65 NORTH AND MID TO UPPER 60S SOUTH. TONIGHT THROUGH MID PART OF NEXT WEEK... A FRONTAL BOUNDARY WILL SAG SOUTH THROUGH THE AREA FRIDAY...BUT IT ONLY LOOKS LIKE A SLIGHT CHANCE OF STORMS. THE 12Z NAM WAS FAIRLY AGGRESSIVE WITH DEVELOPMENT OF STORMS NORTHEAST OF A LINE FROM KOFK TO KOMA FRIDAY AFTERNOON. THAT SEEMED A BIT BULLISH BUT WILL MENTION SOME CHANCE OF SHOWERS AND THUNDERSTORMS IN THE AFTERNOON. SEVERAL SHORTWAVE TROUGHS WILL MOVE ACROSS THE LOCAL AREA IN THE NORTHWEST FLOW ALOFT FRIDAY NIGHT THROUGH SATURDAY. KEPT PREVIOUS FAIRLY HIGH RAIN CHANCES GOING. TEMPERATURES WILL BE BELOW NORMAL SATURDAY WITH HIGHS 75 TO 80 NORTH AND 80 TO 85 SOUTH. COOL HIGH PRESSURE AND DRY CONDITIONS ARE EXPECTED TO BUILD IN FOR SATURDAY NIGHT...WITH LOWS MOSTLY 60 TO 65 BUT SOME UPPER 50S POSSIBLE (ESPECIALLY NORTH). THE PATTERN WILL REMAIN SOMEWHAT UNSETTLED SUNDAY NIGHT INTO MONDAY NIGHT WITH NORTHWEST FLOW CONTINUING. IT DOES APPEAR THAT THE 500 MB RIDGE WILL EXPAND EAST FROM THE ROCKIES AND INTO THE PLAINS WHICH COULD PUSH TEMPERATURES (ESPECIALLY HIGHS) TO ABOVE NORMAL LEVELS NEXT WEEK. THE 12Z ECMWF SHOWED A FAIRLY DECENT SHORTWAVE DROPPING DOWN INTO IOWA TUESDAY INTO WEDNESDAY. THE GFS WAS NOT AS AGGRESSIVE SO FOR NOW WILL JUST KEEP AN EYE ON THAT. && .AVIATION... FOR TAF SITES KOFK/KOMA/KLNK 18Z TAFS THUNDERSTORMS ARE MOST LIKELY TO AFFECT KOMA BUT MAY ALSO IMPACT KLNK AND KOFK...MOSTLY PRIOR TO 05Z. SOME VISIBILITY REDUCTION IS POSSIBLE TOWARD SUNRISE BUT SHOULD BECOME VFR BY MID MORNING. MVFR CEILINGS APPEAR POSSIBLE FRIDAY AFTERNOON...MAINLY AT KOFK. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && MILLER
Hazardous weather outlook, Aug 18, 4:15 PM CDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 415 PM CDT THU AUG 18 2011 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-191100- ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS- FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON- MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE- PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD- SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE- 415 PM CDT THU AUG 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF EASTERN NEBRASKA AND PARTS OF SOUTHWEST IOWA. .DAY ONE...TONIGHT AND FRIDAY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT THIS EVENING FOR MUCH OF THE AREA. SCATTERED THUNDERSTORMS SHOULD CONTINUE. SOME STORMS WILL PRODUCE DAMAGING WINDS AND LARGE HAIL. LOCALLY HEAVY RAIN IS ALSO EXPECTED...WITH SOME SPOTS POSSIBLY RECEIVING OVER 2 INCHES. THERE IS A SMALL CHANCE FOR THUNDERSTORMS FOR PORTIONS OF THE AREA FRIDAY AFTERNOON...BUT SEVERE WEATHER IS NOT LIKELY. MINOR TO MODERATE FLOODING CONTINUES ALONG THE MISSOURI RIVER. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH THURSDAY ANOTHER ROUND OF THUNDERSTORMS IS FORECAST FROM FRIDAY EVENING THROUGH SATURDAY EVENING. AT THIS TIME...SEVERE THUNDERSTORMS ARE NOT EXPECTED. ADDITIONAL SMALL CHANCES FOR THUNDERSTORMS ARE EXPECTED SUNDAY NIGHT INTO MONDAY NIGHT. MINOR TO MODERATE FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER FOR THE NEXT SEVERAL WEEKS. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS SHOULD SHOULD PASS ALONG ANY OCCURRENCES OF HAIL... DAMAGING WINDS OR FLASH FLOODING. MILLER
In the hours before
Local storm report, Aug 18, 4:55 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
455 PM CDT THU AUG 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL HANCOCK 41.39N 95.36W
08/18/2011 E1.00 INCH POTTAWATTAMIE IA PUBLIC
HAIL LASTED 10 MINUTES.
&&
LANDSVORKLocal storm report, Aug 18, 5:00 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
500 PM CDT THU AUG 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 PM HAIL BLAIR 41.54N 96.14W
08/18/2011 M2.50 INCH WASHINGTON NE TRAINED SPOTTER
HAIL BETWEEN GOLF BALL AND TEA CUP SIZE ALSO 50 TO 60 MPH
WINDS.
&&
RCHERMOKLocal storm report, Aug 18, 5:04 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
504 PM CDT THU AUG 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM HAIL 2 NW FORT CALHOUN 41.48N 96.05W
08/18/2011 E2.50 INCH WASHINGTON NE TRAINED SPOTTER
WINDS ESTIMATED AT 70 MPH.
&&
LANDSVORKSpecial weather statement, Aug 18, 5:13 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 513 PM CDT THU AUG 18 2011 NEZ012-182300- CEDAR NE- 513 PM CDT THU AUG 18 2011 ...SPECIAL WEATHER STATEMENT FOR EASTERN CEDAR COUNTY UNTIL 600 PM CDT... AT 507 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 7 MILES SOUTH OF NEWCASTLE...OR 16 MILES SOUTH OF VERMILLION. THIS STORM WAS MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF EASTERN CEDAR COUNTY. THIS STORM MAY INTENSIFY. MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. DP/CZ
Local storm report, Aug 18, 5:15 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
515 PM CDT THU AUG 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL OMAHA 41.26N 96.01W
08/18/2011 E1.75 INCH DOUGLAS NE TRAINED SPOTTER
UP TO GOLFBALL SIZE HAIL NEAR 40TH STREET AND NORTH POST
ROAD.
0512 PM HAIL OMAHA 41.26N 96.01W
08/18/2011 E2.75 INCH DOUGLAS NE TRAINED SPOTTER
UP TO SOFTBALL SIZE HAIL AT INTERSTATE 680 AND 48TH
STREET
&&
MILLERLocal storm report, Aug 18, 5:24 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
524 PM CDT THU AUG 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM HAIL 1 N OMAHA 41.28N 96.01W
08/18/2011 E1.75 INCH DOUGLAS NE AMATEUR RADIO
&&
LANDSVORKThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 2:08 PM CDT | Severe Thunderstorm Warning | OAX | Monona | 37 min |
| Aug 18, 3:34 PM CDT | Severe Thunderstorm Warning | OAX | Harrison, Shelby | 41 min |
| Aug 18, 4:07 PM CDT | Severe Thunderstorm Warning | OAX | Pottawattamie, Shelby | 38 min |
| Aug 18, 4:17 PM CDT | Severe Thunderstorm Warning | OAX | Harrison | 43 min |
| Aug 18, 4:44 PM CDT | Severe Thunderstorm Warning | OAX | Pottawattamie | 46 min |
| Aug 18, 4:53 PM CDT | Severe Thunderstorm Warning | OAX | Monona | 52 min |
| Aug 18, 4:56 PM CDT | Severe Thunderstorm Warning | OAX | Harrison, Pottawattamie | 49 min |
| Aug 18, 5:20 PM CDT | Severe Thunderstorm Warning | OAX | Mills, Pottawattamie | 40 min |
| Aug 18, 5:41 PM CDT | Flash Flood Warning | OAX | Harrison, Pottawattamie | 5 hr |
| Aug 18, 5:43 PM CDT | Severe Thunderstorm Warning | OAX | Monona | 47 min |
| Aug 18, 5:50 PM CDT | Flash Flood Warning | OAX | Monona | 6 hr |
| Aug 18, 5:52 PM CDT | Severe Thunderstorm Warning | OAX | Fremont, Mills, Pottawattamie | 38 min |
| Aug 18, 5:58 PM CDT | Severe Thunderstorm Warning | OAX | Montgomery, Page | 28 min |
| Aug 18, 6:15 PM CDT | Areal Flood Advisory | OAX | Harrison, Mills, Montgomery, Pottawattamie, Shelby | 6 hr |
| Aug 18, 6:15 PM CDT | Severe Thunderstorm Warning | OAX | Monona | 45 min |
| Aug 18, 6:16 PM CDT | Severe Thunderstorm Warning | OAX | Fremont, Mills, Montgomery, Page | 44 min |
| Aug 18, 6:40 PM CDT | Severe Thunderstorm Warning | OAX | Page | 38 min |
| Aug 18, 6:42 PM CDT | Severe Thunderstorm Warning | OAX | Harrison, Pottawattamie, Shelby | 48 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.